# SDR QR9R2023061400002

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720229150
- Aircraft time: 3,211 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 400243
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING MAINTENANCE TEST FLIGHT, ACTUATOR LIGHT APPEARED ON CAD ALONG WITH AN EMPTY AMBER BLOCK ON THE PITCH POSITION ON PFD WHEN PICKED UP TO A HOVER. ON SYSTEM STATUS PAGE UNDER AFCS SUBSYS MESSAGE PITEMA 2 INVAL APPEARED. REMOVED AND REPLACED SEMA ACTUATOR.
